# SDR ZW0A0206401

- Difficulty date: June 15, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 18,739 hours, 6,250 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6457053
- Stage of operation: TO
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

OILY SMOKE WAS REPORTED THROUGHOUT THE CABIN DURING TAKEOFF.  THE LH AIR CONDITIONING PACK WAS SHUT OFF AND SMOKE DISSIPATED. THE LH PACK WAS PLACARDED INOPERATIVE PER MEL AND THE AIRCRAFT WAS OPERATED TO ANOTHER STATION WHERE THE LH RECIRCULATION FAN WAS REPLACED.  CHECK-C 9-18-01 LAX.  --CLOSED--
